We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hello everyone! I was hoping someone may be able to help me out....
I have never been pregnant before, and I have taken Yaz for quite some time now. I have never had any problems with irregular periods. This past month, my period came 10 days early. It has been going on for a little over 4 weeks now. The discharge started out similar to AF, but is now very thick and clot-looking.
I went to my doctor, and she was very unconcerned about it. She didn't run any tests or anything to determine the cause, and she said it was probably just a combination of stress and my BC.
I called a doctor I used to go to until I moved, and they seemed unconcerned, too. But they did mention that I should stop taking my BC until it is straightened out in case of a miscarriage. Is it possible that I got pregnant on the BC and miscarried? Also, would it be a good idea to stop the BC just to start it again when everything gets back on track?